# SDR AALA20150428001

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 63,194 hours, 21,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18F EMER EXIT LAMP ASSEMBLY AT EXIT DOOR BROKEN.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01 WITH GOOD OPERATIONAL CHECK.
